# SDR ASAA0180176

- Difficulty date: May 19, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE PORTABLE EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE PORTABLE EMERGENCY LIGHT ASSEMBLY AND THE LIGHT OPERATED NORMALLY.  (M)
